# SDR ABXA040386

- Difficulty date: November 24, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-8-41
- Aircraft serial: 47497
- Aircraft time: 59,709 hours, 56,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN DESCENT THROUGH APPROX 16,000 FEET AND AROUND 300 KTS, THERE WAS A NOTICABLE AIRFRAME VIBRATION THAT LASTED UNTIL WE SLOWED THROUGH ABOUT 270 KTS.  ENGINE/POWER CHANGES HAD NOT NOTICABLE EFFECT ON THE VIBRATION.  NO INDICATION OF ANY ENGINES PROBLEMS WERE NOTED.  SEE LINE MAINTENANCE WORK ORDER NR 600213176 AND NR 2004971 FOR WORK ACCOMPLISHED.  A FUNCTIONALY CHECK FLIGHT WAS PERFORMED WITH NO VIBRATION NOTED.
